# SDR 98ZZZX1865

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N11ZR
- Make and model: Beech 1900
- Aircraft serial: UB11
- Engine: Pwa PT6A65B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Rt Engine
- Part time: 15,028 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

FLL/GNV - FLT 7377 - PILOT REPORTED RIGHT ENGINE HAD RAPID ITT INCREASE, SHUT DOWN ENGINE AND DIVERTED TO PBI, AND LANDED WITHOUT INCIDENT.  REPLACED RIGHT POWERPLANT ASSEMBLY.
